Abstract PURPOSE: To describe bilateral hemorrhage of the posterior segment and secondary angle-closure glaucoma as sequelae of anticoagulation therapy in a nanophthalmic patient. METHODS: An 80-year-old man who was nanophthalmic and was undergoing anticoagulation therapy presented with declining visual acuity in left eye. Six months later, he experienced declining visual acuity in his right eye. RESULTS: In the LE and six months later in the RE, ocular examination disclosed angle-closure glaucoma and a hemorrhagic retinal detachment. Peripheral iridoplasty successfully treated the initial attack. The subretinal hemorrhage was successfully drained by pars plana vitrectomy, retinotomy, and air-fluid exchange in the left eye. Anatomic success and intraocular pressure control were obtained, but visual recovery was limited. CONCLUSION: Intraocular hemorrhage and angle-closure glaucoma are potential complications of anticoagulation therapy in a patient with nanophthalmos.